RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gusev, Yu A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:76
Abstract pages:526
Full texts:209
References:74

http://www.mathnet.ru/eng/person31760
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. R. F. Mamin, S. A. Migachev, M. F. Sadykov, I. V. Lunev, V. V. Izotov, Yu. A. Gusev, “Photostimulated phenomena in relaxors”, Pis'ma v Zh. Èksper. Teoret. Fiz., 78:11 (2003),  1232–1236  mathnet; JETP Letters, 78:11 (2003), 718–721  scopus
2002
2. Yu. I. Vinogradov, A. Yu. Vinogradov, Yu. A. Gusev, “Numerical method of transfer of boundary conditions for the stiff differential equations of the building mechanics”, Matem. Mod., 14:9 (2002),  3–8  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021